# SDR C2XA02CL054

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 4920 · APU Core Engine
- Part: Check Valve
- Part number: 164161100
- Condition: Sticking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3020 THE CREW REPORTED A STRONG FUEL SMELL WHEN THE APU WAS STARTED ON THE GROUND.MAINTENANCE INSPECTED AND REPLACED THE APU COMBUSTION DRAIN CHECK VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
